# SDR 07FDEA01201

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 6519686768
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FIXED COWL AFT UPPER LATCH CUTOUT IS CRACKED AT AFT END NEW COWL ASSY RECEIVED AND REPLACED REF MM 71-10-031-4 AND REF WC 74C300-01.
